MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J603H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: did the needle fall into the patient? if yes, was the needle piece removed from the patient during the same procedure? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 108bk0 / j603h batch number, and no non-conformances were identified.Expiration date: apr/30/2030 date of mfg.: may/13/2025.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that patient underwent semi-open trans-abdominal pre-peritoneal repair on (b)(6) 2026, and suture was used.While closing the wound, after placing one stitch and pulling, the suture detached from the needle.It was not a control release needle.Another product was used to complete the case.There were no adverse consequences to the patient.Additional information was requested.

Brand Name
VCL CT BRD VIO 27IN 0 S/A UR-6
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24421705
Report Number2210968-2026-01889
Device Sequence Number10608253
Product Code GAM
UDI-Device Identifier10705031041639
UDI-Public(01)10705031041639(17)300430(10)108BK0
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ603H
Device Lot Number108BK0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown